# SDR ASAA2025022456246

- Difficulty date: February 24, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 40,403 hours, 12,572 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR HARD TO OPEN. GROUNDED - YES. ADJUSTED L2 ENTRY DOOR GUIDE ARM REF AMM 52-13-00-820-801 STEP 2 I. PERFORMED AFT ENTRY DOOR SYSTEM TEST REF AMM 52-13-00-700-805. SYSTEM TEST GOOD.
